# SDR DALA2024082908557

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 FRAME 66 R/H DOOR STOP FITTING #4 ALL FOUR HOLES OUT OF TOLERANCE. CORRECTIVE ACTION: REPAIRED PER ER/A 619947-14AD. (0526395)
